SENIOR FORUM ADVISOR
Senior Forum Advisor
- Jun 26, 2017
- United States
While these thoughts may cross your mind, I'd try to replace them quickly, you can't go back, but only figure out how to best move forward each week. I hope you're not expecting daily progress. You'll be let down if you are.I seriously am doubting my decision which was never too 'pro' to begin with.
While I understand your concern, you're only using it temporarily, so try not to worry.Tylenol simply doesn't work for me and I don't like the idea of kidney or liver damage with excessive use.
Hopefully this eases your mind a bit in regard to using OTC pain relievers.I read a study once where seniors took 4000mg of Tylenol a day for a year and their was no change in their liver function, which was good news.
It's wonderful you're getting out for a drive and walk with your husband today. I think being out in nature may give you a new perspective. Things can always be worse as in what mainegirl1 typed above.After chemo and several operations I found a new hobby.. Noticing.. details
Be strong....you'll triumph. It's still extremely early days.